# SDR UHLA201605030202

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 27,947 hours, 18,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF FORWARD CLOSET IS LOOSE.  SECURED THE EMERGENCY LIGHT STRIP IAW AMM 33-50.-21.
